# SDR AALA202507017399

- Difficulty date: June 24, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,960 hours, 15,075 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 140N21395
- Condition: Scratched
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT HAND EMERGENCY EXIT WINDOW SCRATCHED. REMOVE AND REPLACE WITH NEW WINDOW ASSEMBLY. PER B737 AMM 56-22-00.
